# SDR ASOA2014103111590

- Difficulty date: October 30, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 14,573 hours, 9,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  R & R RT AFT OVERWING EMERGENCY EXIT LIGHT ASSY IAW AMM 33-51-15.
